# SDR DALA2025122209275

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 62,484 hours, 31,363 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD LAV O2 MASK IS HANGING DOWN.  RESTOWED O2 MASK IN AFT OTBD LAV PER AMM 35-21. (LP: 8104016)
